MathSciNet Relay Station
MathSciNet bibliographic data
MR1620693 (99g:20047) 20E10 (18C15)
Lawrence, John; Willard, Ross On finitely based groups and nonfinitely based quasivarieties. J. Algebra 203 (1998), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement